# SDR UALA2011072703864

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 63,782 hours, 9,140 cycles
- Engine: Pwa PW40903
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 940111
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI ICE VALVE RT STATUS MSG AFTER AIRCRAFT START UP.  REPLACED RT ANTI ICE VALVE AND OPS TESTED NORMAL.
